Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Why do I have a brown discharge on the 26th day of my cycle ?

Hello, I am a 29 year old female, 5 4 and weigh about 57Kg. I had sex with my BF without penitrating, coz i m virgin.(12th day of my cycle). But some sperm spreas over vaginal lips & between thighs. for safe took Postino2 after 6 hours & then second tablets. At 26th day i have seen brown colur liquid & cream liquid comes out. what is this? Pls help. (i have proper 28 days cycle).
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You have taken the pills 6 hours apart, which you should have done 12 hours apart. Anyway, not to worry there could be 75-90% protection. You may wait if your periods are delayed more than 10 days, to get a Urine pregnancy test done to confirm. The brown discharge is one of the side effects of taking the pills. Your periods may also get postponed and may result in heavy bleeding. See your Gynaecologist if the periods are very much delayed and/or if your pregnancy test is positive as there are medical methods of medical termination of pregnancy if you wish not to have the early pregnancy. GOOD LUCK !!!!
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor